# SDR CA970505025

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Skid
- Condition: Runway Contact
- Location: Tail
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A BANG WAS FELT BY A FLIGHT ATTENDANT AT REAR OF THE AIRCRAFT. A TAIL SKID STRIKE WAS CONFIRMED. TAIL SKID CHECKED CARRIED OUT AS PER M.M. 32-70-0 PARAGRAPH 6.
